# SDR HEEA0013330

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23038162
- Condition: Mis Mfg
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SHROUD HOUSING AND UNABLE TO OBTAIN THROAT CLEARANCE BETWEEN SHROUD AND IMPELLER.  NOTE:  TRIED ON SEVERAL IMPELLERS. INSTALLED A DALLAS AIRMOTIVE OVERHAULED SHROUD ASSY.
